| Model Number |
SPL-S |
| Medical Device Problem Codes |
Degraded (1153); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure - image issue due to a faulty electrical component.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the lithotripsy system exhibited an output fail.There was no patient involvement.